# SDR UPS00832566

- Difficulty date: April 25, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2, RIGHT WING L/E STIFFENER ANGLE CRACKED STA XOLDI 6.225.  STOP DRILLED CRACKED IAW SRM 57-2-0.  FAB AND INSTALLED REPAIR DOUBLER IAW SRM 57-2-0 & 51-1-20D.
